# SDR YENA2023080700896

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N3008J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55099
- Aircraft time: 6,594 hours, 2,470 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2033, BOS-IAH. (AIRCRAFT PERFORMED AN AIR TURN BACK) ' AT FL340 DURING CRUISE, RECEIVED L ENGINE FAULT ADVISORY MSG ON EICAS WITH '79 L ENGINE FAULT OIL DEBRIS ABOVE LIMIT INFO MESSAGE NO ECL ABOUT 30-45 SECONDS LATER RECEIVED AMBER ENGINE VIBRATION EICAS MSG NO VIBE LEVEL NOTED MESSAGE CLEARED AFTER 5-10 SECONDS ABOUT 30 MIN LATER L ENGINE FAULT AND INFO MSG CLEARED ABOUT 35 MINUTES BEFORE LANDING PRIOR TO TOP OF DESCENT ALL MESSAGES RETURNED IN SAME SEQUENCE AS ABOVE PRIMARY DIFFERENCE WAS ENGINE VIBRATION SHOWED VALUE AS HIGH AS 8.0 FOR BRIEF MOMENTS THEN CLEARED BEFORE ECL WAS COMPLETED PRINTED REPORT WAS GENERATED.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
